# SDR SIMA1662

- Difficulty date: June 14, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N319AM
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 319
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD3127
- Part serial: 18419
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAW - DURING PS-2 CHECK, FOUND EMERGENCY LIGHTS BATTERY PACK AT 18WL INOPERATIVE.  REMOVED AND REPLACED BATTERY IAW JIC 335121-RAI-10000.  OPS CHECK GOOD.  (M)
